# SDR ASAA2019082753501

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 15,014 hours, 4,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATED DURING TAXI. EXTINGUISHING WHEN RESET, ILLUMINATES UPON RECALL . GROUNDED - YES. PERFORMED BITE PROCEDURE OF #2 PACK TEMP CONTROL PER B737-900 FIM 21-62 TASK 801. FOUND NO FAULTS. SUPPLIED COOLING AIR WITH #2 PACK AND ADJUSTED TEMP BACK AND FORTH WITH NO FAULTS PER B737-900 AMM 21-00-00-800-803. REMOVED COOLING AIR FROM #2 PACK PER AMM 21-00-00-800-804. PERFORMED BITE PROCEDURE OF #2 PACK TEMP CONTROL PER FIM 21-62 TASK 801. FOUND NO FAULTS.
